# SDR UPS02439099

- Difficulty date: August 5, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A1S13010020IN
- Condition: Deformed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON RT LOWER EDGE AREA FROM NAC STA 180- REAR DRAG FIXED FAIRING INTERIOR METAL SKIN DEFORMED AS MARK.  NR 1 PYLON RT LOWER EDGE AREA FROM NAC STA 180- REAR DRAG FIXED FAIRING INTERIOR METAL SKIN REPLACED AS PER SRM 54-34-03 FIG 25.
